Bounds and approximations for discrete Asian options in a variance-gamma model

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)35-57
JournalGrazer mathematische Berichte
Volume345
Publication statusPublished - 2002

Cite this

Bounds and approximations for discrete Asian options in a variance-gamma model. / Albrecher, Hansjörg; Predota, Martin.

In: Grazer mathematische Berichte, Vol. 345, 2002, p. 35-57.

Research output: Contribution to journalArticleResearchpeer-review

@article{4e7aef233d4941b08434fc66be4687f0,
title = "Bounds and approximations for discrete Asian options in a variance-gamma model",
author = "Hansj{\"o}rg Albrecher and Martin Predota",
year = "2002",
language = "English",
volume = "345",
pages = "35--57",
journal = "Grazer mathematische Berichte",
issn = "1016-7692",

}

TY - JOUR

T1 - Bounds and approximations for discrete Asian options in a variance-gamma model

AU - Albrecher, Hansjörg

AU - Predota, Martin

PY - 2002

Y1 - 2002

M3 - Article

VL - 345

SP - 35

EP - 57

JO - Grazer mathematische Berichte

JF - Grazer mathematische Berichte

SN - 1016-7692

ER -